# SDR SWAA2025103029074

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 27,252 hours, 13,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT GREEN LIGHT NOT ILLUMINATED.   RESEATED FWD GALLEY FLASHLIGHT AND OPS CHK NML PER AMM 25-64-00. APPLIED TAPER SEAL.
